Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 4, 2012, 3:12 PM CDT for Lincoln County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 3:12 PM CDT (20:12 UTC)
- Expired
- Jul 4, 2012, 3:40 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
County Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 95 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
733 WWUS84 KJAN 042012 SPSJAN MSZ054-061-062-042040- LINCOLN MS-FRANKLIN MS-COPIAH MS- 312 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...40 TO 50 MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED 3 MILES NORTHWEST OF LOYD STAR AT 312 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN SOUTHWESTERN COPIAH...NORTHEASTERN FRANKLIN AND NORTHWESTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 9074 3172 9072 3172 9047 3156 9045 TIME...MOT...LOC 2012Z 091DEG 2KT 3165 9059 $$ MRM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 4, 10:26 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 4, 10:26 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1026 AM CDT WED JUL 4 2012 .UPDATE...ONLY MINOR TWEAKS NEEDED TO HOURLY TEMP/DEWPOINT GRIDS WITH GOING FORECAST ON TRACK FOR THIS INDEPENDENCE DAY. STILL ADVERTISING POTENTIAL FOR A ONE OT TWO STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON ACROSS EAST AND SOUTHERN LOCATIONS AS MORNING RAOB ANALYSIS INDICATES FAVORABLE VERTICAL TOTALS /27-30 C/ AND MARGINALLY SUPPORTIVE SBCAPE VALUES /2000-2500 J/KG/. PWATS HAVE RISEN OVER 2 IN ACROSS SRN LOCATIONS PER LIX RAOB WHICH MAY NOT BE AS CONDUCIVE FOR MICROBURSTS GIVEN LOWER DCAPE VALUES. HOWEVER...STORM MOTIONS WILL BE SLOW AND RAIN INTENSITY COULD BE HIGH AT TIMES...POSSIBLY ALLOWING FOR LOCALIZED FLASH FLOODING. PLEASE STAY AWARE OF AFTN STORMS WITH SO MANY OUTDOOR ACTIVITIES PLANNED. STORMS ARE EXPECTED TO DISSIPATE INTO THE EVENING. UPDATED PRODUCTS AND NEW AVIATION DISCUSSION CAN BE FOUND DIRECTLY BELOW. /ALLEN/ && .AVIATION...MOSTLY VFR CONDITIONS WILL PREVAIL TODAY. SHRA/TSRA WILL BE POSSIBLE AGAIN MAINLY ALONG AND SOUTH HIGHWAY 84 CORRIDOR AND ACROSS EASTERN PORTIONS OF THE STATE. WITH ANY STORM...IT COULD BRING BRIEF MVFR/IFR VIS RESTRICTIONS. ANY STORMS SHOULD DISSIPATE AFTER SUNSET WITH VFR CONDITIONS ONCE AGAIN RESUMING. /28/ && .PREV DISCUSSION... /ISSUED 432 AM CDT WED JUL 4 2012/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A HOT AND MOSTLY DRY PATTERN WILL CONTINUE AS THE DOMINANT SUBTROPICAL HIGH REMAINS CENTERED OVER MISSOURI AND RIDGES SOUTHWARD ACROSS THE ARKLAMISS. THIS WILL CONTINUE TO ENSURE ABOVE NORMAL HIGH TEMPERATURES...BUT LOW TEMPERATURES WILL DIP INTO THE UPPER 60S/LOWER 70S AND LOW-LEVEL MIXING DURING THE DAY WILL BE SUFFICIENT TO KEEP HEAT STRESS BELOW HEAT ADVISORY CRITERIA. AFTERNOON HEAT STRESS IS STILL FORECAST TO BE ON THE HIGH SIDE AND WILL CONTINUE TO MENTION IN THE HWO/GRAPHICS GIVEN ABUNDANCE OF OUTDOOR ACTIVITIES PLANNED FOR INDEPENDENCE DAY. AS FOR THUNDERSTORM CHANCES...A SUBTLE UPPER LEVEL SHORTWAVE TROUGH DIGGING SOUTHWARD AROUND THE EAST SIDE OF THE RIDGE MAY ADD A BOOST TO CONVECTIVE DEVELOPMENT THIS AFTN OVER EASTERN/SOUTHERN MS...BUT LIMITED SURFACE BOUNDARY POTENTIAL FOR FOCUSING STORMS IS NOTED... SO EXPECT COVERAGE OF STORMS TO BE DISORGANIZED AND RATHER SPARSE. WRF/HRRR GUIDANCE SUGGEST INITIAL TSTM DEVELOP WILL BE IN THE VICINITY OF THE GOLDEN TRIANGLE REGION DURING THE EARLY AFTN... FOLLOWED BY DEVELOPMENT ALONG THE HWY 84 AND I-59 CORRIDORS LATER IN THE AFTERNOON. FOR RAIN CHANCES...HAVE GENERALLY FOLLOWED A CONSENSUS OF MOS GUIDANCE IN FORECASTING SLIGHTLY HIGHER POPS OVER EASTERN/ SOUTHERN MS. WHILE MID LEVEL LAPSE RATES AND OVERALL INSTABILITY ARE STILL NOT IMPRESSIVE...HOT SURFACE TEMPERATURES WILL YIELD STEEP LOW LEVEL LAPSE RATES AND DEEP SUB-CLOUD LAYERS SUPPORTIVE OF STRONG TO POSSIBLY SEVERE MICROBURSTS. WITH DCAPE VALUES EXPECTED 1000-1500 J/KG...WILL MENTION THE POSSIBILITY OF A FEW STRONG TO SEVERE TSTMS IN THE HWO OVER SOUTHERN/EASTERN MS. THUNDERSTORM POTENTIAL FOR THURSDAY AFTERNOON/EVENING LOOKS SOMEWHAT SIMILAR TO TODAY... PERHAPS STILL GOVERNED BY THE LINGERING UPPER LEVEL SHORTWAVE TROUGH. CONTINUED HOT SFC TEMPS AND HIGH DCAPE VALUES WOULD SUPPORT STRONG/SVR MICROBURST ACTIVITY. /EC/ LONG TERM...FRIDAY THROUGH EARLY NEXT WEEK...STILL LOOKING LIKE MAIN HOT RIDGE CENTER REPOSITIONED TO OUR NORTHWEST LATE THIS WEEK AND INTO THE WEEKEND WITH DIRTY SOUTH TO SOUTHEAST FLANK PUSHING A DISTURBANCE OR TWO ACROSS THE LOWER MS VALLEY. UPPER 90S TO NEAR 100 TEMPS MAY BE LIMITED TO ARKLAMISS DELTA LOCALES ON FRIDAY WITH MAINLY MID 90S ELSEWHERE. THEREAFTER IT SEEMS LIKE LOW TO MID 90S MAY BE MORE THE RULE FOR THE FORECAST AREA THROUGH THE REST OF THE LONG TERM PERIOD SINCE RIDGING ALOFT SHOULD NOT BE SUCH A PREDOMINANT FORCE. LATEST CONSENSUS OF MODEL RUNS ARE IN A LITTLE CONTRAST TO RUNS 24 HOURS AGO WITH RESPECT TO THE FRIDAY-SATURDAY PERIOD. THOSE PREVIOUS SOLUTIONS HAD ONE MAIN DISTURBANCE MOVING THROUGH THIS PERIOD...PRODUCING SOME MODEST SHEAR OVER THE AREA FOR AT LEAST FRIDAY INTO FRIDAY NIGHT. THIS SOMEWHAT SUGGESTED NOCTURNAL CONVECTIVE SYSTEM POSSIBILITIES. BUT...POTENTIAL FOR WEAKER DISTURBANCES (AND ASSOCIATED SHEAR) WITH LATEST RUNS LESSENS THE POTENTIAL OF THIS AND POINTS TO MORE TRADITIONAL DIURNALLY DRIVEN THUNDERSTORMS (WHICH PEAK IN THE LATE AFTERNOON AND EARLY EVENING). BUT THESE AFTERNOON STORMS...ESPECIALLY ON FRIDAY...COULD STILL BE QUITE POTENT OVER AT LEAST THE SOUTHEAST TWO-THIRDS OF THE ARKLAMISS CONSIDERING PEAK SBCAPE SHOULD RANGE FROM 3000 TO 4000 J/KG AND RELATIVELY HIGH MIXING HEIGHTS WILL INCREASE WIND POTENTIAL. SINCE COVERAGE OF STORMS COULD BE PRETTY GOOD (BY RECENT STANDARDS) FRIDAY AFTERNOON AND FRIDAY EVENING WE WILL MENTION THIS RISK FOR SOME LOCALLY SEVERE CONVECTION IN THE HWO. THE OPERATIONAL GFS ADVERTISES BEST THUNDERSTORM CHANCES SHIFTING OFF TO OUR WEST ON SATURDAY AS PERTURBATIONS PASS BY...BUT OP EURO AND GFS ENSEMBLE SUGGEST DECENT TSTORM CHANCES LASTING THROUGH SATURDAY. AM INCLINED TO LEAN THE LATTER DIRECTION IN THE FORECAST GIVEN MODEL CONSENSUS IDEA OF MORE THAN ONE DISTURBANCE ROTATING THROUGH THE AREA IN THE FRI-SAT TIME FRAME. STORMS ON SATURDAY COULD AGAIN BE A LITTLE POTENT GIVEN LAPSE RATE AND SURFACE HEAT ARGUMENTS...BUT OVERALL RISK AND UNCERTAINTY PRECLUDE MENTION IN THE HWO AT THIS POINT. GENERAL MODEL CONSENSUS NOW GIVES DECENT CHANCE FOR A COLD FRONT TO AT LEAST MAKE IT INTO THE ARKLAMISS AROUND TUESDAY OR WEDNESDAY OF NEXT WEEK...AT WHICH POINT TEMPERATURES MAY FINALLY DROP DOWN TO CLIMO AND RAIN CHANCES COULD ONCE AGAIN BE GOOD. OF COURSE THERE IS SOME UNCERTAINTY IN THIS...BUT WEIGHT OF MODEL EVIDENCE SUGGESTS IT WILL PROBABLY OCCUR. QUESTION THEREFORE IS WHAT WILL TRANSPIRE IN THE SUNDAY AND MONDAY PERIOD? EUROPEAN MODEL HINTS AFTERNOON RAIN CHANCES WILL REMAIN ELEVATED DUE TO LINGERING WEAKNESS ALOFT IN THE VICINITY WHILE SUPPRESSIVE RIDGING ALOFT BRIEFLY RETURNS IN THE OP GFS. GFS SOLUTION SEEMS MORE VALID FROM ENSEMBLE ARGUMENTS AND GENERAL CONSISTENCY. FOR SPECIFICS...GFS-BASED MEX POPS AND TEMPS NOT STRAYED FROM BY ANY HUGE AMOUNTS IN THE EXTENDED. HOWEVER...I DID CUT TEMPS IN MANY AREAS SOUTH OF HIGHWAY 82 FRIDAY AND SATURDAY CONSIDERING DECENT COVERAGE OF AFTERNOON CONVECTION ANTICIPATED. POPS WERE GENERALLY BOOSTED SOME IN THIS TIME FRAME (EXCEPT FOR DAMPENING CONVECTIVE FEEDBACK INDUCED POP BULLSEYE OVER CENTRAL MS FRIDAY NIGHT). /BB/ && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT AS MANY LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH AND NO SIGNIFICANT RAINFALL COVERAGE IS EXPECTED IN THE NEAR TERM. HOT AND GENERALLY DRY CONDITIONS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS. RAIN CHANCES AND SHOWER/TSTM COVERAGE SHOULD BE ON THE INCREASE AS WE GO FROM FRIDAY INTO THE WEEKEND. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 98 73 97 74 / 19 18 30 32 MERIDIAN 99 70 97 71 / 26 24 30 36 VICKSBURG 95 72 96 71 / 14 15 29 20 HATTIESBURG 97 73 97 74 / 29 24 44 27 NATCHEZ 95 73 94 73 / 21 20 29 25 GREENVILLE 98 74 98 75 / 12 11 20 15 GREENWOOD 97 72 98 74 / 16 16 25 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/BB/EC/28
Hazardous weather outlook, Jul 4, 2:38 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT WED JUL 4 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP THURSDAY AFTERNOON IN THE HOT AND UNSTABLE AIRMASS...AS TEMPERATURES REACH INTO THE UPPER 90S. WIND GUSTS OF 50 TO 60 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. STORMS SHOULD DISSIPATE WITH SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON INTO FRIDAY EVENING...ESPECIALLY SOUTHEAST OF A GRENADA...TO BELZONI...TO WINNSBORO LINE...AS A WEAK DISTURBANCE CROSSES OVER AN UNSTABLE AIR MASS ACROSS THE REGION. THE PRIMARY RISK WILL BE DAMAGING WINDS OVER 60 MPH...ALTHOUGH HAIL UP TO QUARTER SIZE WILL BE A POSSIBILITY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS THURSDAY AND FRIDAY AFTERNOONS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 4, 1:16 PM CDT, 1 hour 56 minutes before
MSZ072-041845-
MARION MS-
116 PM CDT WED JUL 4 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT WED JUL 4 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER KOKOMO AT 117 PM CDT. THE STORM
WAS NEARLY STATIONARY.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3114 9002 3117 9002 3118 9004 3123 9004
3124 9005 3132 9005 3132 8990 3114 8987
TIME...MOT...LOC 1817Z 171DEG 1KT 3121 9000
JCSpecial weather statement, Jul 4, 1:51 PM CDT, 1 hour 21 minutes before
MSZ054-041920-
COPIAH MS-
151 PM CDT WED JUL 4 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT WED JUL 4 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF HOPEWELL AT 151 PM
CDT...MOVING WEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN COPIAH COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3186 9046 3204 9041 3201 9023 3199 9022
3199 9020 3194 9020 3194 9018 3193 9017
3182 9020
TIME...MOT...LOC 1851Z 105DEG 4KT 3193 9027
JCSpecial weather statement, Jul 4, 1:59 PM CDT, 1 hour 13 minutes before
MSZ054-041930- COPIAH MS- 159 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZED HAIL AS WELL AS VERY HEAVY RAIN WAS LOCATED 5 MILES EAST OF HAZLEHURST AT 158 PM CDT...WAS NEARLY STATIONARY. PEOPLE IN EAST CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 9044 3201 9037 3197 9020 3179 9021 TIME...MOT...LOC 1858Z 097DEG 4KT 3189 9032 MRM
Special weather statement, Jul 4, 2:24 PM CDT, 48 minutes before
MSZ055-041955- SIMPSON MS- 224 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL WAS LOCATED OVER SIMPSON COUNTY AT 224 PM CDT...WAS NEARLY STATIONARY. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3177 8995 3187 8998 3193 8979 3178 8974 TIME...MOT...LOC 1924Z 069DEG 4KT 3180 8984 MRM
Special weather statement, Jul 4, 3:01 PM CDT, 11 minutes before
MSZ054-042030- COPIAH MS- 301 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AS WELL AS 40 TO 50 MPH AND PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES WEST OF GLANCY AT 301 PM CDT...MOVING WEST AT 5 MPH. PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 9069 3196 9065 3189 9042 3172 9050 TIME...MOT...LOC 2001Z 112DEG 3KT 3184 9056 MRM
Special weather statement, Jul 4, 3:12 PM CDT, 0 minutes before
MSZ054-061-062-042040- LINCOLN MS-FRANKLIN MS-COPIAH MS- 312 PM CDT WED JUL 4 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT WED JUL 4 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...40 TO 50 MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED 3 MILES NORTHWEST OF LOYD STAR AT 312 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN SOUTHWESTERN COPIAH...NORTHEASTERN FRANKLIN AND NORTHWESTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 9074 3172 9072 3172 9047 3156 9045 TIME...MOT...LOC 2012Z 091DEG 2KT 3165 9059 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:16 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 4, 1:51 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | JAN | Copiah | 31 min |
| Jul 4, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 18 min |
| Jul 4, 2:24 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 25 min |
| Jul 4, 3:01 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 4, 3:15 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 4, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 27 min |
| Jul 4, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 35 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Jul 4, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 38 min |
| Jul 4, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| Jul 4, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 46 min |
| Jul 4, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 25 min |
| Jul 4, 4:16 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 4, 4:17 PM CDT | Special Weather Statement | JAN | Claiborne | 33 min |
| Jul 4, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 38 min |
| Jul 4, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 29 min |
| Jul 4, 5:06 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 4, 5:12 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Jul 4, 5:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 4, 5:32 PM CDT | Special Weather Statement | JAN | Hinds, Kemper, Lauderdale, Newton, Rankin, Scott and 1 more | 28 min |
| Jul 4, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 19 min |
| Jul 4, 6:05 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jul 4, 6:32 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Jul 4, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 41 min |
| Jul 4, 6:34 PM CDT | Special Weather Statement | JAN | East Carroll | 31 min |
| Jul 4, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 44 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.